# SDR UPS97825055

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1614-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON FITTING FS 1614 TO 1620 AT LONGERON 21RT.  REMOVED CORRODED FITTING, DRILLED NEW FITTING, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-1-0, 51-1-8.
